| Model Number |
H7493926720220 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Device Contamination with Chemical or Other Material (2944); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.H6: device codes: updated device codes.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a shaft hole occurred.A 2.25mm x 20mm nc emerge balloon catheter was selected for use.However, during the preparation, a string-like material was observed coming out from a hole in the balloon.The procedure was completed with a different device.No patient complications were reported.It was further reported that when the balloon was introduced, the guide wire would not advance.Upon removing the balloon from the wire, shreds of the wire were observed sticking out from the side where the wire comes out (the monorail guidewire port).
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a shaft hole occurred.A 2.25mm x 20mm nc emerge balloon catheter was selected for use.However, during the preparation, a string-like material was observed coming out from a hole in the balloon.The procedure was completed with a different device.No patient complications were reported.